CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Boundary integral formulas for elastic plane problem of exterior circular domain 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 7, 页码: 993-1000
Authors:  Dong Zheng-zhu;  Li Shun-cai;  Yu De-hao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
elastic plane problem of exterior circular domain  bi-harmonic equation  Fourier series  stress function  boundary integral formula  
Hamiltonian mechanics on Kahler manifolds 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 3, 页码: 353-362
Authors:  Zhang, RY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Kahler manifold  connection  absolute differential  Lie derivative  Hamiltonian vector  1-parameter group  
Invariant form and integral invariants on Kahler manifold 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 2, 页码: 269-278
Authors:  Zhang, RY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kahler manifold  symplectic manifold  invariant form  integral invariant  vector field  form field  Lie derivative  exterior differential  
Dynamics in Newtonian Riemannian space-time (IV) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 448-459
Authors:  Zhang, RY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Riemannian manifold  tangent bundle  cotangent bundle  fiber bundle  fiber  vector field  form field  exterior differential  absolute differential  Lie derivative  functional  variation  
Dynamics in Newtonian-Riemannian space-time (III) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 436-447
Authors:  Zhang, RY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemannian manifold  fiber bundle  exterior differential  absolute differential  Lie derivative  invariant form  integral invariant  comoving time derivative  
Dynamics in Newtonian-Riemannian spacetime (I) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2000, 卷号: 21, 期号: 7, 页码: 825-835
Authors:  Zhang, RY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemannian manifold  connection  absolute differential  Lie derivative  exterior differential  co-moving time derivative  fiber bundle  duality pairing